# SDR AALA202202080840

- Difficulty date: February 2, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 24,552 hours, 9,670 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4195
- Condition: Odor
- Part time: 29,403 hours, 15,713 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR IN CABIN AFTER TAKE OFF. NEVER DISSIPATED TILL ENGINE SHUTDOWN. AIR INTERRUPTED BACK TO DFW. ODOR IN FLIGHT DECK CABIN. EMERGENCY DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING.   REMOVED AND REPLACED AUXILIARY POWER UNIT PER JOB CARD 26L31049003.** (CLOSED)
